# SDR WRNA200700001

- Difficulty date: February 10, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 89,777 hours, 16,916 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 8121688
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FIRST OFFICERS AFT INBOARD SEAT TRACK WAS FOUND CRACKED, VERIFIED WITH HFEC.  REPLACED SEAT TRACK IAW B747 MM 20-51-1
